Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal


TitleConstruction of the integral closure of an affine domain in a finite field extension of its quotient field
Author(s) Sihem Mesnager
TypeArticle in Journal
AbstractThe construction of the normalization of an affine domain over a field is a classical problem solved since sixteen's by Stolzenberg (1968) and Seidenberg (1970–1975) thanks to classical algebraic methods and more recently by Vasconcelos (1991–1998) and de Jong (1998) thanks to homological methods. The aim of this paper is to explain how to use such a construction to obtain effectively the integral closure of such a domain in any finite extension of its quotient field, thanks to Dieudonné characterization of such an integral closure. As application of our construction, we explain how to obtain an effective decomposition of a quasi-finite and dominant morphism from a normal affine irreducible variety to an affine irreducible variety as a product of an open immersion and a finite morphism, conformly to the classical Grothendieck's version of Zariski's main theorem.
CopyrightElsevier B.V.
URL doi:10.1016/j.jpaa.2004.04.011
JournalJournal of Pure and Applied Algebra
Pages311 - 327
Translation No
Refereed No